EconPapers    
Economics at your fingertips  
 

On Numerical Analysis of Carreau–Yasuda Nanofluid Flow over a Non-Linearly Stretching Sheet under Viscous Dissipation and Chemical Reaction Effects

Stanford Shateyi and Hillary Muzara
Additional contact information
Stanford Shateyi: Department of Mathematics and Applied Mathematics, School of Natural and Mathematical Sciences, University of Venda, P. Bag X5050, Thohoyandou 0950, South Africa
Hillary Muzara: Department of Mathematics, University of Zimbabwe, Mt. Pleasant, 0001, P.O. Box MP167, Zimbabwe

Mathematics, 2020, vol. 8, issue 7, 1-24

Abstract: This work reports the Carreau–Yasuda nanofluid flow over a non-linearly stretching sheet viscous dissipation and chemical reaction effects. The coupled system of non-linear partial differential equations are changed into a system of linear differential equations employing similarity equations. The spectral quasi-linearization method was used to solve the linear differential equations numerically. Error norms were used to authenticate the accuracy and convergence of the numerical method. The effects of some thermophysical parameters of interest in this current study on the non-dimensional fluid velocity, concentration and temperature, the skin friction, local Nusselt and Sherwood numbers are presented graphically. Tables were used to depict the effects of selected parameters on the skin friction and the Nusselt number.

Keywords: Carreau–Yasuda nanofluid; stretching sheet; chemical reaction; viscous dissipation; spectral quasi-linearization method (search for similar items in EconPapers)
JEL-codes: C (search for similar items in EconPapers)
Date: 2020
References: View references in EconPapers View complete reference list from CitEc
Citations:

Downloads: (external link)
https://www.mdpi.com/2227-7390/8/7/1148/pdf (application/pdf)
https://www.mdpi.com/2227-7390/8/7/1148/ (text/html)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:gam:jmathe:v:8:y:2020:i:7:p:1148-:d:384156

Access Statistics for this article

Mathematics is currently edited by Ms. Emma He

More articles in Mathematics from MDPI
Bibliographic data for series maintained by MDPI Indexing Manager ().

 
Page updated 2025-03-19
Handle: RePEc:gam:jmathe:v:8:y:2020:i:7:p:1148-:d:384156